MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE MECHANICAL LITHOTRIPTOR V

AOMORI OLYMPUS CO., LTD. SINGLE USE MECHANICAL LITHOTRIPTOR V
Model Number BML-V442QR-30
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E2/e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the subject device distal tip is torn.There were no reports of patient harm.
 
Event or Problem Description
No additional information received from customer.
 
Additional Manufacturer Narrative
This report is being submitted to provide the results of the legal manufacturer's final investigation and additional information obtained.Updated: d4, d8, d9.The device was returned to olympus for inspection and the reported failure was confirmed.Based on the results of the investigation, it is likely that the following led to the malfunction: component failure- potential cause of this event was that the guide wire distal end did not meet strength specifications due to suboptimal molding conditions during manufacturing.A definitive root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
SINGLE USE MECHANICAL LITHOTRIPTOR V
Common Device Name
SINGLE USE MECHANICAL LITHOTRIPTOR
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21021098
Report Number9614641-2024-20133
Device Sequence Number9156309
Product Code LQC
UDI-Device Identifier04953170218422
UDI-Public04953170218422
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBML-V442QR-30
Device Lot Number44K
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2024
Supplement Date Received by Manufacturer01/31/2025
Initial Report FDA Received Date12/26/2024
Supplement Report FDA Received Date02/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown